# SDR GTIA2016043001441

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 12,310 hours, 5,656 cycles
- System (JASC): 3400 · Navigation System
- Part: Accelerometer
- Part number: J172BM01
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS ABRUPT PITCH CHANGES IN CLIMB CRUISE AND DESCENT BUT MAINTAINS ALTITUDE PITCH OSCILLATIONS OCCURS ABOVE 18,000 FT AND ABOVE 250K. IAW TSM 27-30-00-810-853-A, STEP 4.A, 1.  REMOVED ACCLRM-3, 12CE3 AND ACCLRM-4, 12CE4, IAW AMM 27-92-16.  INSTALLED ACCLRM-3 AND ACCLRM-4, 12CE3 + 12CE4, IAW AMM 27-92-16, OPS CK GOOD.
